Cohomology of Noncommutative Hilbert Schemes: Dedicated to Claus Michael Ringel on the occasion of his sixtieth birthday
Author: Reineke, Markus
Source: Algebras and Representation Theory, Volume 8, Number 4, October 2005 , pp. 541-561(21)
Abstract:Noncommutative Hilbert schemes, introduced by M. V. Nori, parametrize left ideals of finite codimension in free algebras. More generally, parameter spaces of finite-codimensional submodules of free modules over free algebras are considered. Cell decompositions of these varieties are constructed, whose cells are parametrized by certain types of forests. Asymptotics for the corresponding Poincaré polynomials and properties of their generating functions are discussed.
Document Type: Research article
Publication date: 2005-10-01